# SDR AALA201910229011

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 63,345 hours, 16,607 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Part serial: ALT216A5817
- Condition: Failed
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OFF WING EMERGENCY ESCAPE SLIDE BOTTLE FAILED PRESSURE SWITCH TEST. REPLACED ESCAPE SLIDE BOTTLE PER STANDARD PRACTICES.
